# SDR 2002UALA00516

- Difficulty date: March 20, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N529UA
- Make and model: Boeing 757222
- Aircraft serial: 25019
- Aircraft time: 38,084 hours, 14,046 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME AT 1480 3 INCHES BELOW STRINGER 26R UPPER FLANGE ON FRAME HAD WEAR MARK.  MAJOR REPAIR ACCOMPLISHED.  FABRICATED A TWO PLY STRAP THAT WAS INSTALLED ON UNDERSIDE OF FRAME.
